Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Taken Loestrin and Depo. Bloating, back ache, stuffy nose, migraines. Any possibility of pregnancy?

Hi, I have been on Lo Loestrin ( pill ) in the past, didn t last but a couple months due to having periods every other week, each a week long. So my doctor wanted me to try the Depo shot. I had it for the first time this pasts March (early in the month) and I am assuming it is out of my system or working it s way out at this point. I do not plan on being on birth control anymore due to how they have affected me. I have been having pregnancy like systems which are also the side effects of the Depo shot this whole time I have had it. This being just one shot, no more. Now it is almost July and it seems to be getting more intense. I just woke up and feel like throwing up, but feel fine in general. My urine has a weird smell to it. I have been feeling bloated and had minor back aches and such lately. The other day for about two days or so when I would sit or stand straight and especially when I raised my arms up in the air, it felt like my stomach was pull inside or something. I don t know what that was from but it was weird for me. Also I have had a stuffy nose lately which I guess is a strange symptom but it could also be allergies. I have had more frequent migraines and usually I don t nit pick with food but my sense of smell has perked up and now some things I just can t eat anymore. I have still been getting my periods but they aren t like they usually are. More light with heavy bleeding every so often and my last one was just two weeks apart from the one previous to that. Just got off of it about 4 days ago. Is there any possibility I could be pregnant? Pleaasseee help me figure this out!
Asked On : Thu, 28 Jun 2012
Answers:  1 Views:  91
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
May 2013
Thanks for the query.

Your symptoms could be side effects of Depo, as it can cause menstrual irregularities, nausea, head ache, bloating sensation etc.
But if you had intercourse in the period between pills and depo there is possibility of pregnancy and also as there is some amount failure rate for depo better to check for pregnancy once.
If the test comes negative you consult your gynecologist and discuss regarding changing the contraceptive method as you are having many side effects because of that.
Take care.
Answered: Mon, 8 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor